# SDR SWIA200515428

- Difficulty date: August 12, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 2,067 hours, 1,315 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Detector
- Condition: Inoperative
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MSG AT GATE.  REPLACED LEFT INBOARD SLAT SKEW DETECTOR.  OPERATIONAL CHECK GOOD, IAW 27-81-00.
